# SDR DALA2024040204024

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,646 hours, 38,813 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 1L SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED LENS ASSY PER 757 WDM 25-66-11 OPS CK GOOD. (0268548)
